Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Medicine and Weight Lifting..possible side effect?

Posted by cole on May 23, 2001, at 20:40:57

In reply to Re: Medicine and Weight Lifting..possible side effect? IEatPillowTags, posted by kid47 on May 23, 2001, at 16:54:20

I don't know what meds you are on, but when I was on a trial of wellbutrin I wasn't able to lift as many pounds, bench was the most noticeable. I know it was the med, because I was back up to my normal weight after I d/c'd the wellbutrin. Strange stuff.
cole


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cole thread:64034
URL: http://www.dr-bob.org/babble/20010522/msgs/64049.html